I want to know about the side effects of botox. ...

I want to know about the side effects of botox. I seem to get baggy eyelids as well as an upper respiratory infection. No one believes me. But it is so.

Post created 1 year, 8 months ago in groups: Botox and Upper respiratory tract infection, Upper respiratory tract infection, Botox

Add comment Follow a Care Guide Be a Care Guide

Comments (1)

  • I had Botox 7 months ago and still suffering from side effects. I had vertigo, severe anxiety, teeth clenching that fractured teeth, panic attacks, loss of appetite, nausea, muscle twitches, heart palpitations and vision fluttering. Before Botox I had Dysport which is almost one year to the date. One piece of advice is do not take medications even vitamins make symptoms worse. There is a study that shows activated charcoal may help. But it can take up to 12-16 months to resolve. The study is done by the Austin Group. Do not stress that will make symptoms worse. I've been to so many doctors & specialists and have had many tests and everything comes back normal- you're not crazy

    Comment written 1 year, 7 months ago

Add comment

Related Posts

Related support groups

Related care guides (you can follow for advice)

Submit your testimonial

  • Please fill in your Testimonial.
  • Please enter a minimum of 10 characters for your Testimonial.
  • Please fill in your Name.

Please wait...

{progressItem}

Thank you!